# SDR CA970620004

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9560137030
- Condition: Failed
- Location: Compressor Bleed
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED VALVE DID NOT OPERATE FOLLOWING INSTALLATION.  BENCH TEST CONFIRMED INTERNAL FAILURE.  WHEN POWER APPLIED, VALVE BECAME VERY HOT.
